|Serum vitamin D concentration status and its correlation with early biomarkers of remodeling following acute myocardial infarction|
H Khalili, AH Talasaz, M Salarifar
Clinical Research in Cardiology 101 (5), 321-327, 2012
|In situ gel forming systems of poloxamer 407 and hydroxypropyl cellulose or hydroxypropyl methyl cellulose mixtures for controlled delivery of vancomycin|
AHH Talasaz, AA Ghahremankhani, SH Moghadam, MR Malekshahi, ...
Journal of applied polymer science 109 (4), 2369-2374, 2008
|Descriptive analysis of a clinical pharmacy intervention to improve the appropriate use of stress ulcer prophylaxis in a hospital infectious disease ward|
H Khalili, S Dashti-Khavidaki, AHH Talasaz, H Tabeefar, N Hendoiee
Journal of Managed Care Pharmacy 16 (2), 114-121, 2010
|Tribulus terrestris-induced severe nephrotoxicity in a young healthy male|
AH Talasaz, MR Abbasi, S Abkhiz, S Dashti-Khavidaki
Nephrology Dialysis Transplantation 25 (11), 3792-3793, 2010
|Comparison of the effects of N-acetyl-cysteine and ginseng in prevention of noise induced hearing loss in male textile workers|
A Doosti, Y Lotfi, A Moossavi, E Bakhshi, AH Talasaz, A Hoorzad
Noise and Health 16 (71), 223, 2014
|Evaluation of the pattern of human albumin utilization at a university affiliated hospital|
AHTP D BCPS
Archives of Iranian medicine 15 (2), 85, 2012
|The evaluation of albumin utilization in a teaching university hospital in Iran|
Z Jahangard-Rafsanjani, MR Javadi, H Torkamandi, S Alahyari, ...
Iranian journal of pharmaceutical research: IJPR 10 (2), 385, 2011
|The potential role of clinical pharmacy services in patients with cardiovascular diseases|
The journal of Tehran Heart Center 7 (2), 41, 2012
|Plasma vitamin D status and its correlation with risk factors of thrombosis, P-selectin and hs-CRP level in patients with venous thromboembolism; the first study of Iranian …|
T Entezari-Maleki, AH Talasaz, M Salarifar, M Hadjibabaie, MR Javadi, ...
Iranian journal of pharmaceutical research: IJPR 13 (1), 319, 2014
|Detection and management of medication errors in internal wards of a teaching hospital by clinical pharmacists.|
M Abbasinazari, AH Talasaz, A Eshraghi, Z Sahraei
Acta Medica Iranica, 482-486, 2013
|Evaluating the frequency of errors in preparation and administration of intravenous medications in orthopedic, general surgery and gastroenterology wards of a teaching hospital …|
M Abbasinazari, AH Talasaz, Z Mousavi, S Zare-Toranposhti
Iranian journal of pharmaceutical research: IJPR 12 (1), 229, 2013
|Colorectal cancer targeted Irinotecan-Assam Bora rice starch based microspheres: a mechanistic, pharmacokinetic and biochemical investigation|
MZ Ahmad, S Akhter, M Anwar, A Kumar, M Rahman, AH Talasaz, ...
Drug development and industrial pharmacy 39 (12), 1936-1943, 2013
|Adherence to antiretroviral therapy among Iranian HIV/AIDS patients|
H Khalili, R Rohani, S Seyedalinaghi, M Hajiabdolbaghi, ...
Current clinical pharmacology 7 (2), 111-115, 2012
|Comparing effects of clonazepam and zolpidem on sleep quality of patients on maintenance hemodialysis|
S Dashti-Khavidaki, N Chamani, H Khalili, AH Talasaz, F Ahmadi, ...
Iranian journal of kidney diseases 5 (6), 404, 2011
|N-Acetylcysteine Effects on Transforming Growth Factor-β and Tumor Necrosis Factor-α Serum Levels as Pro-Fibrotic and Inflammatory Biomarkers in Patients …|
AH Talasaz, H Khalili, Y Jenab, M Salarifar, MA Broumand, F Darabi
Drugs in R&D 13 (3), 199-205, 2013
|Effect of melatonin on cardiac injury after primary percutaneous coronary intervention: a randomized controlled trial|
P Ghaeli, S Vejdani, A Ariamanesh, AH Talasaz
Iranian journal of pharmaceutical research: IJPR 14 (3), 851, 2015
|The Effect of High-Dose Vitamin D3 on Soluble P-Selectin and hs-CRP Level in Patients With Venous Thromboembolism: A Randomized Clinical Trial|
K Gholami, AH Talasaz, T Entezari-Maleki, M Salarifar, M Hadjibabaie, ...
Clinical and Applied Thrombosis/Hemostasis 22 (5), 483-489, 2016
|Association between perioperative parameters and cognitive impairment in post-cardiac surgery patients|
S Ghaffary, AH Talasaz, P Ghaeli, A Karimi, A Salehiomran, ...
The Journal of Tehran University Heart Center 10 (2), 85, 2015
|Effects of N-acetylcysteine on the cardiac remodeling biomarkers and major adverse events following acute myocardial infarction: a randomized clinical trial|
AH Talasaz, H Khalili, F Fahimi, Y Jenab, MA Broumand, M Salarifar, ...
American Journal of Cardiovascular Drugs 14 (1), 51-61, 2014
|Severe hepatotoxicity and probable hepatorenal syndrome associated with sulfadiazine|
H Khalili, A Soudbakhsh, AH Talasaz
American Journal of Health-System Pharmacy 68 (10), 888-892, 2011